# SDR HNAA2019072200199

- Difficulty date: July 18, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 44,877 hours, 41,248 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 LEAK EICAS MESSAGE ON APPROACH. FIX: FOUND LEAKING 0-RING ON BAG BAY BLEED DUCT AND AFT CABIN BLEED DUCT. R&RD O-RINGS IAW AMM 36-11-10-000-801-A/400-801-A. OPS CHECK AND LEAK CHECK GOOD. OK FOR SERVICE.
